# SDR IPXA2025022264222

- Difficulty date: February 4, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,036 hours, 16,590 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIME LIMITED REPAIR N251UP TAIL AFT BODY SECTION CORROSION BETWEEN STA 2119.685 AND 2163.681 AND BETWEEN L32R -L35R. ACCOMPLISHED REPAIR PER EO-92893-REQ1 AND VT-SAA EA 011-5330-01-B0375, REV. IR. REVIEWED
